# SDR A6WA201542805

- Difficulty date: June 4, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 31,082 hours, 29,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Nut Plate
- Part number: 601R3950031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATES FOR ADF ANTENNA CORRODED.
